Doctors Lounge - Rheumatology AnswersBack to Rheumatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/21/2017.
Forum Name: Rheumatology Topics
Question: photosensitivity and computer screens
|morenews1 - Thu Dec 22, 2005 8:33 pm||
I am a computer programmer, and work with computers more than 8 hours a day.
I have most likely Sjogren syndrome for 1.5.
I know that i am very sun sensitive, and was using all kinds of precautions. Mostly it effect my face. Redness, hot, rash.
Last summer with all precautions everyting was under control.
Now I have noticed reaction when i am using computer, and this is very devastating for me, because it is my work.
I bought anti-glare-radiation shield for all my computers: at work and at home.
But i still feel effect on my face.
My question is: DOES computer has UV?????
I know that sun is harmfull for us, and we can not ignore the fact, we should avoid sun.
But does it apply to using a computer???
I can deal with unpleasant feeling on my face if i would know that this is not making further damage to my health.
I was not taking any drugs, but i am planning to start on Planq.
So main question:CAN I WORK WITH COMPUTERS having this illness.
|Dr. P. M. Aries - Sun Jan 08, 2006 5:25 pm||
I´m sorry, but as fare as I know there are no scientific reports about that problem. It might be a question for the industrie if TV oder computers have UV. On the other side, I could image that the screen has many other effects that might effect your skin. There are several reports about the aggravation of other skin diseases after working on the computer.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.